Another Prozac Question
I started taking Prozac 20 mg about a week and a half ago. My appetite disappeared and extreme nausea set in, I lost 6 lbs in a week. Even with Ambien 10 mg at night I coldn't sleep through the night. The dizziness was also a problem. I found the symptoms getting worse and stopped taking it yesterday. My legs and arms have been tingling and "burning." My eyesight seems blurry, I've had suicidal thoughts (although I would not do it because of my daughters), I have no energy whatsoever........
A little background info.........I'm about 55 days into self CT detox from prescribed Vicodin 10/500's - 21 pills per day for chronic back pain. (Thanx doc for warning me of the addictive properties.) I took them for over a year, lost almost everything. It's been pure he*l!!!!! Thus the Prozac to treat the depression that comes along with detoxing.
I am at my wits end. Am supposed to start a new job next week, go for a drug test tomorrow and I can barely get out of bed after only a week of taking that *****!!!!!
Does anyone know how long these symptoms will last after taking it for such a short time?????? I was starting to feel decent physically, comparatively speaking, from the detox and then BAM!!!! Please help, I have a really hard time getting a hold of my doctor and I cannot go on feeling like this......
Thank you so much!!!!!!!!